# SDR SWIA201743697

- Difficulty date: August 14, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 37,303 hours, 22,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB HAS CORROSION.  THE DOOR WEB WAS REPLACED WITH FACTORY NEW PART IAW SRM.
